# SDR DALA2023110109002

- Difficulty date: October 30, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,671 hours, 23,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 HIDDEN DAMAGE CORROSION ON FLOOR STRINGERS LBL/RBL 2.9, 7.5, 10, 16 BTW STA 1440 AND 1470 IN AFT CARGO COMPARMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00178: FLOOR STRINGER RBL 2.9 WAS FABRICATED PER DWG 146N5390 AND FLOOR STRINGERS LBL/ RBL 2.9, 7.5, 10, 16 BTW STA 1440 AND 1470 IN AFT CARGO COMPARMENT WERE REPLACED PER B757-200 SRM 51-40. (0042325)
